# SDR ASAA12410907

- Difficulty date: January 6, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 43,871 hours, 24,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 652999413
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST CLASS F/A REPORTED, SHE GOT THE L1 DOOR HALF WAY OPEN AND IT WAS VERY DIFFICULT TO OPEN ALL THE WAY.  F/O WAS REQUIRED TO OPEN IT ALL THE WAY.  EXCESSIVE DRAG FROM HINGE ARMS RIDING DOOR SKIN.  DOOR IS VERTICALLY HIGH.  ADJUSTED DOOR VERTICALLY DOWN .050" ADJUSTED GUIDE ARM ASSY AND VERIFIED DOOR SKIN CLEARANCES AND STOP PIN SETTINGS REF MM 52 11 00 705 007. 80023 INSP 10. OPS CHECK FOUND TO BE SATISFACTORY.  SMOOTH AND NORMAL. REF 52 11 00 705 060.
